# SDR AUS20010619

- Difficulty date: June 16, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE LEAKING CONTAMINATED AIR INTO CABIN.
